Minima of digital functions related to large digits in Q-adic expansions

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)75-87
JournalQuaestiones mathematicae
Volume27
Issue number1
Publication statusPublished - 2004

Cite this

Minima of digital functions related to large digits in Q-adic expansions. / Grabner, Peter.

In: Quaestiones mathematicae, Vol. 27, No. 1, 2004, p. 75-87.

Research output: Contribution to journalArticleResearch

@article{1a34a06b9091445fb205f2ba13576b41,
title = "Minima of digital functions related to large digits in Q-adic expansions",
author = "Peter Grabner",
year = "2004",
language = "English",
volume = "27",
pages = "75--87",
journal = "Quaestiones mathematicae",
issn = "1607-3606",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

TY - JOUR

T1 - Minima of digital functions related to large digits in Q-adic expansions

AU - Grabner, Peter

PY - 2004

Y1 - 2004

M3 - Article

VL - 27

SP - 75

EP - 87

JO - Quaestiones mathematicae

JF - Quaestiones mathematicae

SN - 1607-3606

IS - 1

ER -